Previous |  Up |  Next


Title: Convergence, via summability, of formal power series solutions to a certain class of completely integrable Pfaffian systems (English)
Author: Sanz, Javier
Language: English
Journal: Equadiff 10
Volume: [Part 2] Papers
Issue: 2001
Pages: 357-362
Category: math
MSC: 35C10
MSC: 35C20
MSC: 40C15
Date available: 2009-02-11T16:57:10Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_10-2001-2_40.pdf 334.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo